Thank you, Brooks and Jaxi. I am not taking the swimming pool variety, I am taking the veterinary variety which I figured was also good for people since DE cannot be sold in Florida (I am told) for human consumption.
The pain is not a doubling over pain (more like serious menstrual cramps but only on the left side)... it is serious enough to make me stop taking the DE. I have taken it and stopped taking it several times and each time this is happening. It is a puzzle to me. Thanks. PT -----Original Message----- From: Brooks Bradley [mailto:[email protected]] Sent: Friday, October 28, 2011 3:04 PM To: [email protected] Subject: Re: CS>OT - DE Dear PT, We have evaluated ....via many different scenarios------different protocols involving large animals and humans, throughout the immediately-past 25 years...... all without any compromising incidents. There is one caution I would offer....if one is not aware of the potential dangers....and that is to BE SURE to use ONLY the amorphous form of DE. This is VERY IMPORTANT, AS THE SWIMMING POOL TYPE has been heated to an elevated temperature, which causes a collapse of the random crystal structure---resulting in a very real threat to human health----especially if inhaled. The amorphous form is that which is normally distributed by agricultural and feed stores. We HAVE experienced cases where subjects encountered presentations somewhat similar to those you report. In almost every case, a hydration condition was involved. DE is quite hygroscopic. As a matter of general course, we found that one tablespoon of DE requires a minimum of 6 ounces (better with 8) of water (not juices or carbonated drinks).....in order to provide an optimal alimentary environment. Diatomaceous Earth can, under certain circumstances, become a factor in unwanted agglomeration.......in the presence multiple chemical mixtures. However, as a general rule...it is quite benign and does not generate any negative catalytic consequences.....and never any undesirable chemical reactions. At least, that has been our experience. Best Regards, Brooks. On Fri, Oct 28, 2011 at 12:23 PM, PTFerrance <[email protected]> wrote: > Hi, > > Has anyone developed intestinal issues after using DE? Im not even taking > the recommended dosage but after a few days I end up with intestinal issues. > > Thanks. > > PT -- The Silver List is a moderated forum for discussing Colloidal Silver. Rules and Instructions: http://www.silverlist.org Unsubscribe: <mailto:[email protected]?subject=unsubscribe> Archives: http://www.mail-archive.com/[email protected]/maillist.html Off-Topic discussions: <mailto:[email protected]> List Owner: Mike Devour <mailto:[email protected]> ----- No virus found in this message. Checked by AVG - www.avg.com Version: 2012.0.1834 / Virus Database: 2092/4580 - Release Date: 10/28/11

